Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 510358, 9 pages
http://dx.doi.org/10.1155/2014/510358
Research Article

Mean-Square Exponential Stability Analysis of Stochastic Neural Networks with Time-Varying Delays via Fixed Point Method

1Collaborative Innovation Center on Forecast and Evaluation of Meteorological Disasters, Nanjing University of Information Science & Technology, Nanjing, 210044, China
2School of Economics & Management, Nanjing University of Information Science & Technology, Nanjing 210044, China

Received 29 September 2013; Revised 21 January 2014; Accepted 6 February 2014; Published 31 March 2014

Academic Editor: Naseer Shahzad

Copyright © 2014 Tianxiang Yao and Xianghong Lai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tianxiang Yao and Xianghong Lai, “Mean-Square Exponential Stability Analysis of Stochastic Neural Networks with Time-Varying Delays via Fixed Point Method,” Journal of Applied Mathematics, vol. 2014, Article ID 510358, 9 pages, 2014. https://doi.org/10.1155/2014/510358.